# SDR AALA2019031189006

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 65,714 hours, 29,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240004
- Part serial: 1147
- Condition: Leaking
- Location: R2 Door Assist
- Part time: 65,714 hours, 29,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE R2 DOOR ASSIST CYLINDER WAS LEAKING AT THE ACTUATOR PISTON SHAFT BODY HOUSING, WHEN THE DOOR IS OPENED AND CLOSED.  REMOVED AND REPLACED THE R2 DOOR ASSIST ACTUATOR IAW AMM 52-13-14-400-001-B.
